JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
0304-9914 
eISSN :
2234-3008 
Journal DOI :
10.4134/JKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • ON KENMOTSU MANIFOLDS
  • JUN JAE-BOK ; DE UDAY CHAND ; PATHAK GOUTAM ;
  • Journal of the Korean Mathematical Society, volume 42, issue 3, 2005, Pages 435~445
  • DOI : 10.4134/JKMS.2005.42.3.435
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • WEYL@S THEOREMS FOR POSINORMAL OPERATORS
  • DUGGAL BHAGWATI PRASHAD ; KUBRUSLY CARLOS ;
  • Journal of the Korean Mathematical Society, volume 42, issue 3, 2005, Pages 529~541
  • DOI : 10.4134/JKMS.2005.42.3.529
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • PDE-PRESERVING PROPERTIES
  • PETERSSON HENRIK ;
  • Journal of the Korean Mathematical Society, volume 42, issue 3, 2005, Pages 573~597
  • DOI : 10.4134/JKMS.2005.42.3.573
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)